1 doctor weighed in:

I am 43 years old, l, v a headache at the back of my head. I, v a pressure not less than 130/90 . I take lisinopril 5 mg +hydrochlorothiazide 12.5 mg?

1 doctor weighed in
Dr. Sergio Schabelman
Internal Medicine - Cardiology

In brief: Adjust meds

Headache still may be symptom of hbp as diastolic number is borderline high.
Low salt diet, exercise and weight loss are first step. Next is a visit to your md to see if meds need to be adjusted up. Do not treat hbp by yourself.

In brief: Adjust meds

Headache still may be symptom of hbp as diastolic number is borderline high.
Low salt diet, exercise and weight loss are first step. Next is a visit to your md to see if meds need to be adjusted up. Do not treat hbp by yourself.
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
49 years in practice
16M people helped
Continue
100,000 doctors available